L Eigen values and L2 spectra of non-singular transformations

Aaronson, Jon ; Nadkarni, Mahendra (1987) L Eigen values and L2 spectra of non-singular transformations Proceedings of the London Mathematical Society, 55 (3). pp. 538-570. ISSN 0024-6115

Full text not available from this repository.

Official URL: http://plms.oxfordjournals.org/content/s3-55/3/538...

Related URL: http://dx.doi.org/10.1112/plms/s3-55.3.538


There is a natural interplay between the L eigenvalue group of a non-singular transformation and its L2 spectra via systems of imprimitivity. This aids us, on the one hand, to compute some new eigenvalue groups together with their natural Polish topologies, and, on the other, to prove a result on the extension of cocycles. Prime group rotations preserving infinite measures are constructed. Other eigenvalue groups are also considered, and information is gleaned about their underlying transformations from the nature of their duals.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:92045
Deposited On:26 May 2012 13:30
Last Modified:26 May 2012 13:30

Repository Staff Only: item control page